Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The Hanf number of $ L\sb{\omega \sb{1}\omega \sb{1}}$


Author: Jouko Väänänen
Journal: Proc. Amer. Math. Soc. 79 (1980), 294-297
MSC: Primary 03E35; Secondary 03C75
MathSciNet review: 565357
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A model of set theory is constructed in which the Hanf number of $ {L_{{\omega _1}{\omega _1}}}$ is below the first weakly compact cardinal. This answers a question of J. Silver.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 03E35, 03C75

Retrieve articles in all journals with MSC: 03E35, 03C75


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1980-0565357-7
PII: S 0002-9939(1980)0565357-7
Article copyright: © Copyright 1980 American Mathematical Society